Nhảy đến nội dung

Existence of solutions for p-laplacian-like differential equation with multi-point nonlinear neumann boundary conditions at resonance

Authors: 

Le Xuan Truong, Le Cong Nhan

Source title: 
Electronic Journal of Differential Equations, 2016(206): 1-17, 2016 (ISI)
Academic year of acceptance: 
2016-2017
Abstract: 

This work concerns the multi-point nonlinear Neumann boundary-value problem involving a p-Laplacian-like operator

abstract%20bai%20anh%20Tung.png

By using an extension of Mawhin's continuation theorem, we establish sufficient conditions for the existence of at least one solution